Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Why do I have pain in my knee ?

my age is 21,i have been consistently feeling low after doing anything.....a few days back a severe pain in my knees appeared ... evn one day my foot swelled...i got so upset ..i went to doctor ..there was no fracture...then he took my blood n urine test ..everything else was okay except my hemoglobin it was 6.3... it cud be due to my upset routine bcoz of studies i used to ignore some meals n used o drink alot of green tea cups n waking up at nights but i feel i take a good meal now he prescribed me mutivitamins n iron tablets n a pain killer for knee pain ....but i m not evn satisfied my main problem is knee...i dont feel the pain all the time but like walking around makes it difficult for my right leg to go i used to i feel stiffness on the left side of my knee..i dint know why is it so....n i want to ask that do excessive protein causes joint pain in my knee...if yes should i stop eating protein like meat ...n do vitamins n iron would help me in recovering my knee stiffness n weight is 54 or sometimes 55 kg....height is 5.8 inch
Asked On : Sun, 24 Jul 2011
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Your joint problem require investigation.
Consult orthopedic for diagnosis and treatment.
You are highly anemic,iron tab will take time for correct anemia,Injectable treatment may require.Consult your doctor.
Take high protein diet,more green veges,fruits.
Ok and bye.
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor